# SDR CHQA20000031

- Difficulty date: September 11, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N96CN
- Make and model: Saab SF340A
- Aircraft serial: 096
- Aircraft time: 29,779 hours, 32,847 cycles
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 2436 · DC Regulator
- Part: Gcu
- Part number: 51539007A
- Part serial: 6512
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW RETURNED TO THE FIELD AFTER THE RIGHT ENGINE GENERATOR FELL OFF LINE.  MAINTENANCE REPLACED THE GENERATOR CONTROL UNIT, GROUND RAN, OPS CHECKED NORMAL.
